MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Perforation of Vessels (2135); Foreign Body In Patient (2687); Swelling/ Edema (4577)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that removal difficulty resulting in stent dislodgement and vessel perforation occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified right common iliac artery.An 8.0x30x135cm express ld iliac stent was advanced for treatment but failed to cross the lesion.The physician tried to pull the stent catheter out; however, it perforated the posterior tibial artery (pta).Swelling was noted, as a result.It was then attempted to be advanced forward where it could be deployed into a larger vessel, but the stent dislodged from the device.A covered stent was placed into the pta after long balloon inflations were deemed unsuccessful, but it was noticed post angiogram that upon sheath exchange, the artery had split open distal to stent placement.At that point, groin antegrade access was obtained and the patient was coiled at the proximal end of the iliac stent.Anterior tibial artery was then wired from groin access and was intervened on in order to give the patient flow back to her feet.The procedure was successfully completed with no additional patient complications reported.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11795602
Report Number2134265-2021-05713
Device Sequence Number3972539
Product Code NIO
UDI-Device Identifier08714729579700
UDI-Public08714729579700
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0026327859
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;